Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Plane Frobenius sandwiches


Author: R. Ganong
Journal: Proc. Amer. Math. Soc. 84 (1982), 474-478
MSC: Primary 13F20; Secondary 13J05, 14H45
MathSciNet review: 643732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose the total Frobenius of an affine plane factors through a plane. Then the factorization is just the composite of relative Frobeniuses with respect to suitable coordinate axes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F20, 13J05, 14H45

Retrieve articles in all journals with MSC: 13F20, 13J05, 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0643732-1
Article copyright: © Copyright 1982 American Mathematical Society